MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 120V, 1000ML/MIN; THERMAL INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 120V, 1000ML/MIN; THERMAL INFUSION FLUID
Model Number 903-00037
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Belmont tubing channel (diverter valve) locked in one position therefore not allowing the rn to load the tubing properly.The belmont unit had to be swapped out for another unit creating a delay in patient care for an emergent trauma patient who required blood products.There is no known harm to the patient at this time.
 
Additional Manufacturer Narrative
The internal complaint file # (b)(4) has been logged for this incident for traceability.The ri-2 involved in this incident was returned to belmont and evaluated.It was reported that the users were having difficulty in loading and inserting the disposable tubing.Whenever the power is off, the valve pincher is always stays far to the left instead of in the middle position.Request to send the unit back for the valve motor and pincher to be readjusted.The incident was initially reported to belmont by the user facility on august 18, 2025.However, a medsun report was received on february 02, 2026, therefore belmont will file a report.There was no report of patient harm.The valve pincher issue is obvious to the user while inserting the disposable set.Another device or alternative methods can be used to continue infusion.Through our investigation it was confirmed that the valve pincher was off-centered.The valve sensors on the daughterboard needed to be adjusted.The unit exhibited no other faults/failures.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
RAPID INFUSER RI-2, 120V, 1000ML/MIN
Common Device Name
THERMAL INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
garet tierney
780 boston road
billerica, MA 01821
MDR Report Key24443502
Report Number1219702-2026-00009
Device Sequence Number10254496
Product Code FRN
UDI-Device Identifier10896128002630
UDI-Public10896128002630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number903-00037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown